Über die nichtlineare diophantische Approximation von quadratischen, algebraischen Zahlen

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper I prove the following Theorem: Let α be a quadratic irrational number and let ϵ 〉 0, t = 1/1728. Then there exists an effectively computable, positive constant c depending on α and ϵ such that ‖q2α‖ < c(log q)t−ϵ q−2 has no solutions in natural numbers q.

Original languageEnglish
Pages (from-to)334-338
Number of pages5
JournalJournal of Number Theory
Volume12
Issue number3
DOIs
Publication statusPublished - Jan 1 1980

    Fingerprint

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this